Volume 19, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Quiver algebras as Fukaya categories

Ivan Smith

Geometry & Topology 19 (2015) 2557–2617
Bibliography
1 M Abouzaid, On the Fukaya categories of higher-genus surfaces, Adv. Math. 217 (2008) 1192 MR2383898
2 M Abouzaid, I Smith, Exact Lagrangians in plumbings, Geom. Funct. Anal. 22 (2012) 785 MR2984118
3 M Akaho, Intersection theory for Lagrangian immersions, Math. Res. Lett. 12 (2005) 543 MR2155230
4 D Auroux, V Muñoz, F Presas, Lagrangian submanifolds and Lefschetz pencils, J. Symplectic Geom. 3 (2005) 171 MR2199539
5 T Bridgeland, I Smith, Quadratic differentials as stability conditions, Publ. Math. Inst. Hautes Études Sci. 121 (2015) 155 MR3349833
6 C H Clemens, Double solids, Adv. in Math. 47 (1983) 107 MR690465
7 D E Diaconescu, R Dijkgraaf, R Donagi, C Hofman, T Pantev, Geometric transitions and integrable systems, Nuclear Phys. B 752 (2006) 329 MR2253679
8 S Fomin, M Shapiro, D Thurston, Cluster algebras and triangulated surfaces, I : Cluster complexes, Acta Math. 201 (2008) 83 MR2448067
9 K Fukaya, Cyclic symmetry and adic convergence in Lagrangian Floer theory, Kyoto J. Math. 50 (2010) 521 MR2723862
10 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian intersection Floer theory : Anomaly and obstruction, I, 46, Amer. Math. Soc. (2009) MR2553465
11 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian intersection Floer theory : Anomaly and obstruction, II, 46, Amer. Math. Soc. (2009) MR2548482
12 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian Floer theory on compact toric manifolds, I, Duke Math. J. 151 (2010) 23 MR2573826
13 D Galakhov, P Longhi, T Mainiero, G Moore, A Neitzke, Wild wall crossing and BPS giants, arXiv:1305.5454
14 C Geiss, D Labardini-Fragoso, J Schröer, The representation type of Jacobian algebras, arXiv:1308.0478
15 V Ginzburg, Calabi–Yau algebras, arXiv:math/0612139
16 R Hind, Lagrangian spheres in S2 ×S2, Geom. Funct. Anal. 14 (2004) 303 MR2060197
17 N J Hitchin, Lie groups and Teichmüller space, Topology 31 (1992) 449 MR1174252
18 D Joyce, Y Song, A theory of generalized Donaldson–Thomas invariants, 1020, AMS (2012) MR2951762
19 B Keller, Calabi–Yau triangulated categories, from: "Trends in representation theory of algebras and related topics" (editor A Skowroński), Eur. Math. Soc. (2008) 467 MR2484733
20 B Keller, Deformed Calabi–Yau completions, J. Reine Angew. Math. 654 (2011) 125 MR2795754
21 B Keller, D Yang, Derived equivalences from mutations of quivers with potential, Adv. Math. 226 (2011) 2118 MR2739775
22 M Khovanov, P Seidel, Quivers, Floer cohomology and braid group actions, J. Amer. Math. Soc. 15 (2002) 203 MR1862802
23 M Kontsevich, Y Soibelman, Stability structures, motivic Donaldson–Thomas invariants and cluster transformations, arXiv:0811.2435
24 M Kontsevich, Y Soibelman, Wall-crossing structures in Donaldson–Thomas invariants, integrable systems and mirror symmetry, arXiv:1303.3253
25 D Labardini-Fragoso, Quivers with potentials associated to triangulated surfaces, Proc. Lond. Math. Soc. 98 (2009) 797 MR2500873
26 F Labourie, Flat projective structures on surfaces and cubic holomorphic differentials, Pure Appl. Math. Q. 3 (2007) 1057 MR2402597
27 S Ladkani, 2–CY–tilted algebras that are not Jacobian, arXiv:1403.6814
28 J Le, X W Chen, Karoubianness of a triangulated category, J. Algebra 310 (2007) 452 MR2307804
29 D McDuff, D Salamon, J–holomorphic curves and symplectic topology, 52, Amer. Math. Soc. (2004) MR2045629
30 T Perutz, Lagrangian matching invariants for fibred four-manifolds, I, Geom. Topol. 11 (2007) 759 MR2302502
31 Y Qiu, On the spherical twists on 3–Calabi–Yau categories from marked surfaces, arXiv:1407.0806
32 M Reid, Complete intersections of two or more quadrics, PhD thesis, University of Cambridge (1972)
33 E Segal, The A deformation theory of a point and the derived categories of local Calabi–Yaus, J. Algebra 320 (2008) 3232 MR2450725
34 P Seidel, A long exact sequence for symplectic Floer cohomology, Topology 42 (2003) 1003 MR1978046
35 P Seidel, A biased view of symplectic cohomology, from: "Current developments in Math., 2006" (editors B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), International Press (2008) 211 MR2459307
36 P Seidel, Fukaya categories and Picard–Lefschetz theory, , Eur. Math. Soc. (2008) MR2441780
37 P Seidel, Homological mirror symmetry for the genus-two curve, J. Algebraic Geom. 20 (2011) 727 MR2819674
38 P Seidel, Lagrangian homology spheres in (Am) Milnor fibres via –equivariant A–modules, Geom. Topol. 16 (2012) 2343 MR3033519
39 P Seidel, Abstract analogues of flux as symplectic invariants, 137, Soc. Math. France (2014) 135 MR3289398
40 N Sheridan, On the homological mirror symmetry conjecture for pairs of pants, J. Differential Geom. 89 (2011) 271 MR2863919
41 I Smith, Floer cohomology and pencils of quadrics, Invent. Math. 189 (2012) 149 MR2929086
42 I Smith, R P Thomas, S T Yau, Symplectic conifold transitions, J. Differential Geom. 62 (2002) 209 MR1988503
43 K Strebel, Quadratic differentials, 5, Springer (1984) MR743423
44 B Szendrői, Sheaves on fibered threefolds and quiver sheaves, Comm. Math. Phys. 278 (2008) 627 MR2373438
45 R P Thomas, S T Yau, Special Lagrangians, stable bundles and mean curvature flow, Comm. Anal. Geom. 10 (2002) 1075 MR1957663